2019
Том 71
№ 11

All Issues

Kolechkina L. M.

Articles: 1
Article (Ukrainian)

Optimization Problem on Permutations with Linear-Fractional Objective Function: Properties of the Set of Admissible Solutions

Emets O. A., Kolechkina L. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 12. - pp. 1630-1640

We consider an optimization problem on permutations with a linear-fractional objective function. We investigate the properties of the domain of admissible solutions of the problem.